# SDR CALA2021031900327

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 46,407 hours, 16,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144A714323
- Condition: Corroded
- Location: Sta 717
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM TRUSS WEB STA 717 AT RBL 1.5 HAS CORROSION IN WEB POCK ET. REPAIRED KEEL BEAM TRUSS WEB REF ECRA 5343-01056 SEE F/C L/P 976 7565 FOR WORK ACCOMPLISHED. KEEL BEAM TRUSS WEB REF ECRA 5343-01056 SEE F/C L/P 976 7565 FOR WORK ACCOMPLISHED
